# SDR CA130417002

- Difficulty date: April 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 61,279 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) 1000 PRIOR TO LANDING CREW REPORTED HYDRAULIC FLUID LOSS ON GREEN SYS. QRH PROCEDURE APPLIED AND ACFT LANDED UNEVENTFULLY. ACFT HAD TO BE TOWED OFF THE RUNWAY DUE TO LOSS OF STEERING CAPABILITY.  AFTER INVESTIGATION, IT WAS FOUND THAT THE RT MLG DOOR UPLOCK ACTUATOR FLEX LINE HAD BURST.  LINE WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
